Gaviscon Dual Action Peppermint 48 Pack

Gaviscon Dual Action Peppermint 48 Pack

Brand: Gaviscon
Categories: Medications, Antacids & Stomach Ache, Acid Reflux, Heartburn, Ulcers
Catalogue ID:743218
Product Code: 9300711271388
Availability: In Stock
  • $20.99
    $17.98

    Save $3.01

Dual-acting formula for heartburn and indigestion.


Gaviscon Dual Action Chewable Tablets in Peppermint flavour helps relieve heartburn and indigestion.  

 

Fast, soothing and long-lasting relief from the pain and discomfort of heartburn and indigestion.  

 

Available in tablets for convenient relief on-the-go.  

 

It works in two different ways: 

1. The antacid – neutralises excess stomach acid. 

2. The raft – the sodium alginate forms a ‘raft’ on top of your stomach contents. It acts as a physical barrier that helps to soothe the burning pain in your chest.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Gaviscon Dual Action Peppermint 48 Pack

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

Sodium Alginate 250 mg Sodium Bicarbonate 106.5 mg Calcium Carbonate 187.5 mg

Contains

• Contains phenylalanine, mannitol, aspartame, sulphites and sodium. • Contains gluten from wheat (less than 20ppm).

Ingredients

• Contains phenylalanine, mannitol, aspartame, sulphites and sodium. • Contains gluten from wheat (less than 20ppm). Sodium Alginate 250 mg Sodium Bicarbonate 106.5 mg Calcium Carbonate 187.5 mg

Directions

2 tablets (6-12 yrs old) and 4 tablets (over 12 yrs old) as required after meals and before going to bed, up to 4 times a day or as directed

Usage Advice

Chew tablets thoroughly before swallowing and follow with water if desired

Storage Instructions

Store below 30⁰C. In a dry place.

Product Warnings

• If symptoms persist see your doctor. • Keep out of reach of children. • Not recommended for children under 6 years. • The maximum total daily intake (16 tablets) for adults contains 894 mg of sodium (take in account if on a low sodium diet) and 9.6 g mannitol and 4.6 g of xylitol. • Products containing mannitol & xylitol may have a laxative effect or cause diarrhoea. • Contains phenylalanine, mannitol, aspartame, sulphites and sodium. • Contains gluten from wheat (less than 20ppm).

Caution

The maximum total daily intake (16 tablets) for adults contains 894mg of sodium (take into account if on a low sodium diet). Contains 9.6g of mannitol and 4.6g of xylitol. Products containing mannitol and xylitol may have a laxative effect or cause diarrhoea. Contains phenylalanine, mannitol, aspartame, sulphites and sodium.

Tags: Gaviscon Dual Action Peppermint 48 Pack, 9300711271388, Acid Reflux

Customers who bought Gaviscon Dual Action Peppermint 48 Pack also bought

Panadol Osteo for Osteoarthritis Paracetamol 665mg 96 Caplets S3

Panadol Osteo provides relief from persistent pain associated with Osteoarthritis for up to 8 hours...

$10.99
Best Price Ex Tax: $10.99

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

Nexium 24HR Once Daily Dosing 14 Enteric Coated Tablets

Nexium 24HR Once Daily Dosing Tablets provide lasting relief from frequent heartburn and acid reflux..

$15.99
Best Price Ex Tax: $15.99

Gastro Stop 20 Capsules

Effective Diarrhoea ReliefDiarrhoea can cause your digestive system to go into overdrive. Gastro-Sto..

$7.99
Best Price Ex Tax: $7.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email